# SDR 2025FA0000359

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: General aviation
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 16,031 hours, 12,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 900
- Part time: 16,031 hours, 12,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON POTTY DECK LOWER SURFACE DURING 24MO INSPECTION. MEASURED, MAPPED, AND SUBMITTED POTTY DECK LOWER SURFACE CORROSION TO ENGINEERING FOR REPAIR DISPOSITION. REPAIR TOILET DECK SKIN AT LOWER SURFACE. PER: NETJETS RFTS-113845. FABRICATED AND INSTALLED NEW TOILET DECK SKIN AT LOWER SURFACE. PER: NETJETS RFTS-113845 REV.0  TOILET DECK SKIN CORROSION
